Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Episcleritis, pain and redness in corner of eye. Taking steroid eye drops. Permanent remedy?

I am 60 years old person (Non-Diabetic and Blood pressure level Normal, Uric Acid , Urea , creatinine level and thyroid profile, lipid profile - ALL ARE NORMAL). I have been suffering from EPISCLERITIS since last 5/6 years and after a gap of 4/5 months, the symptoms reappear, especially in LEFT EYE with paid and redness on outside corner of left eye. I was treated with Steroid Eye drops ( Betamethasone , Dexamethasone , Prednisolone, Flurometholone, Loteprednol etc) and I was cured after 7/8 days. Again after 4/5 months Episcleritis repair. Can you suggest me permanent remedy ? Can Anti-oxidant oral therapy bring any solution ? I suffered from CSR twice (once in left eye and once in right eye and I was cured with Flurbiprofen eye drop without Laser treatment) I also suffered from KERATITIS 5/6 times during my young age. Debabrata Ghosh, Email: YYYY@YYYY
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  385
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Episcleritis is benign recurrent inflammation of the episcleral tissue. The treatment you are having is by steroids eye drops and it is correct.
Since you are having recurrent attacks of episcleritis I advice you to undergo investigations to rule out underlying systemic diseases or rarely connective tissue diseases. Scleritis are known to be associated commonly with these diseases, however episcleritis are known to be associated with these diseases rarely.
Please do consult your eye doctor and ask him regarding the investigations like ESR, C Reactive protein, RA factor and so many depending on the systemic history.
Thank you
Answered: Mon, 22 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor